# SDR DALA2021120807572

- Difficulty date: December 4, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 66,533 hours, 30,894 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3266 CRACK ON FWD CARGO COMPARTMENT FRAME 35 (L/H SIDE), FWD SIDE OF WEB. CORRECTIVE ACTION: COMPLIED WITH DELTA ERA 595131-14AD. (2043807)
